# SDR REXA201100844

- Difficulty date: November 15, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N8665A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7665
- Aircraft time: 21,656 hours, 18,588 cycles
- System (JASC): 4960 · APU Controls
- Part: Transducer
- Condition: Defective
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU SHUTOFF AND RT FUEL PUMP FAIL DURING PUSH BACK.  REMOVED AND REPLACED APU MOTION PICK-UP TRANSDUCER AND ECU AS A PRECAUTIONARY STEP IN T/S APU.  COULD NOT REPRODUCE DISCREPANCY.  OP CHECK GOOD.
